# SDR QXEA200400459

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,856 hours, 21,303 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

PDX - AUTO FEATHER FAILED TO ARM.  MAINTENANCE ADJUSTED AUTO FEATHER ARMING POTENTIOMETER.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
